I have PCOD with irregular periods,weight gain and hairloss.My doctor suggest me to take YAS from next second day of periods and also to take metformin 1000mg.now I am on diet control and exercise. I asked to give me a reply that shall I take these tablets or not.if i take this when i can stop this and any sideeffect will occur after stopping this tablet?can I take these tablets together?your early response is highly appeciable
Drospirenone/Ethinyl Estradiol - did Yas cause weight gain?
- 25 Jun 2014 by aaaanzz
- 25 June 2014
Added 25 Jun 2014:
I have been put Copper-T for the last 3 year.is any problem for
taking YAS with copper-t (Both are contraceptives )?
Added 26 Jun 2014:
I have checked my thyroid function test, TSH - 0.05 uIU/ml, FT3-0.336 ng/dl, FT4-1.66 ng/dl. does I have Hypothyroidism? my weight gain and hair loss is due to hypothyroidism or PCOD? Can any one reply for my doubt please?
Yas can sometimes cause weight gain but it is usually due to fluid retention and is usually no more than 5-8lbs. A copper IUD does NOT contain hormones so it will not interfere with the YAZ, you are just doubly protected. The YAZ will hopefully regulate your periods. Metformin needs to be taken about 30 minutes before meals (unless directed otherwise by your Dr) but I dont see any reason why they couldnt be taken together. Someone can correct me if I am wrong on that. If you stop the medications, they symptoms of your PCOD will return. These medication will hopefully repress the symptoms of PCOD. Metformin will help you to process glucose better. Right now, with PCOD, your body is insulin resistant. Metformin will help to reverse that but only as long as you take it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2014 • 1 answer
Posted 21 Jun 2016 • 0 answers
Posted 26 Apr 2017 • 0 answers
Posted 11 Aug 2017 • 1 answer
Posted 26 Nov 2017 • 0 answers